# SDR CA090914010

- Difficulty date: August 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 26,106 hours
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Connector
- Part number: 118010601CV
- Condition: Misinstalled
- Location: Actuator
- Part time: 245 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR CONNECTOR FOR SPHERICAL BEARING SCREW LOCK CUP INCORRECTLY LOCKED FROM MANUFACTURER. (TC# 20090914010)
